# SDR SWAA2017022211925

- Difficulty date: February 18, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 31,339 hours, 18,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE OUT OF ADJUST.  ADJUSTED THE SLIDE IAW AMM.
